MathSciNet Relay Station
MathSciNet bibliographic data
MR2760851 (2012b:34209) 34K20 (92B20)
Huang, Zhenkun; Song, Qiankun; Feng, Chunhua Multistability in networks with self-excitation and high-order synaptic connectivity. IEEE Trans. Circuits Syst. I. Regul. Pap. 57 (2010), no. 8, 2144–2155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement